# SDR 20010112SG025

- Difficulty date: November 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Left/Rt Cockpit
- Part time: 10,384 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BIRD STRIKE ON BOTH LEFT AND RIGHT WINDSHIELDS.  BOTH WINDSHIELDS BROKEN.  REPLACED LEFT AND RIGHT WINDSHIELDS, P/N 1145043 & 101384025.  (M)
